Alert archive / New York / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 19, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Apr 29, 2025, 4:23 PM EDT for 5 counties in New York. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2025, 4:23 PM EDT (20:23 UTC)
- Expired
- Apr 29, 2025, 5:01 PM EDT
- In force
- 38 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Genesee County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 72 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 4:30 PM EDT | TSTM WND GST 58 | 2 N Piffard, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 3:26 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
610 WUUS51 KBUF 292023 SVRBUF NYC037-051-055-069-121-292115- /O.NEW.KBUF.SV.W.0019.250429T2023Z-250429T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Buffalo NY 423 PM EDT Tue Apr 29 2025 The National Weather Service in Buffalo has issued a * Severe Thunderstorm Warning for... Northeastern Wyoming County in western New York... Northern Livingston County in western New York... Southeastern Genesee County in western New York... South central Monroe County in western New York... West central Ontario County in western New York... * Until 515 PM EDT. * At 423 PM EDT, a severe thunderstorm was located near Pavilion, or 8 miles northwest of Geneseo, moving northeast at 45 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Lakeville, Honeoye Falls, York, Perry Center, Martin, Avon, Leicester, Covington, Caledonia, and Pavilion. This includes the following highways... Interstate 390 between exits 8 and 12. Interstate 90 near exit 46. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4274 7802 4288 7812 4308 7767 4287 7747 TIME...MOT...LOC 2023Z 245DEG 40KT 4285 7796 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ PP
3 follow-up statements
656
WWUS51 KBUF 292044
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
444 PM EDT Tue Apr 29 2025
NYC037-121-292053-
/O.CAN.KBUF.SV.W.0019.000000T0000Z-250429T2115Z/
Wyoming NY-Genesee NY-
444 PM EDT Tue Apr 29 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYOMING AND
SOUTHEASTERN GENESEE COUNTIES IS CANCELLED...
The severe thunderstorms which prompted the warning have moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western New York.
&&
LAT...LON 4277 7796 4288 7796 4303 7762 4287 7747
4276 7795
TIME...MOT...LOC 2043Z 248DEG 48KT 4290 7769
$$
NYC051-055-069-292115-
/O.CON.KBUF.SV.W.0019.000000T0000Z-250429T2115Z/
Livingston NY-Monroe NY-Ontario NY-
444 PM EDT Tue Apr 29 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN LIVINGSTON...SOUTH CENTRAL MONROE AND WEST CENTRAL
ONTARIO COUNTIES...
At 443 PM EDT, a cluster of severe thunderstorms were located near
Avon, or 9 miles northeast of Geneseo, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
South Lima, Lakeville, Honeoye Falls, York, Lima, Geneseo, Avon, West
Bloomfield, Rush, and Leicester.
This includes Interstate 390 between exits 8 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4277 7796 4288 7796 4303 7762 4287 7747
4276 7795
TIME...MOT...LOC 2043Z 248DEG 48KT 4290 7769
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP768
WWUS51 KBUF 292054
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
454 PM EDT Tue Apr 29 2025
NYC055-292104-
/O.CAN.KBUF.SV.W.0019.000000T0000Z-250429T2115Z/
Monroe NY-
454 PM EDT Tue Apr 29 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONROE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western New York.
&&
LAT...LON 4284 7773 4288 7772 4295 7761 4294 7754
4287 7747 4282 7771
TIME...MOT...LOC 2054Z 249DEG 49KT 4284 7767
$$
NYC051-069-292115-
/O.CON.KBUF.SV.W.0019.000000T0000Z-250429T2115Z/
Livingston NY-Ontario NY-
454 PM EDT Tue Apr 29 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN LIVINGSTON AND WEST CENTRAL ONTARIO COUNTIES...
At 454 PM EDT, a severe thunderstorm was located near Hemlock, or 7
miles northeast of Geneseo, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
South Lima, Lakeville, West Bloomfield, Lima, Livonia, and Honeoye
Falls.
This includes Interstate 390 near exit 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 7773 4288 7772 4295 7761 4294 7754
4287 7747 4282 7771
TIME...MOT...LOC 2054Z 249DEG 49KT 4284 7767
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Apffel420
WWUS51 KBUF 292101
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
501 PM EDT Tue Apr 29 2025
NYC051-069-292110-
/O.CAN.KBUF.SV.W.0019.000000T0000Z-250429T2115Z/
Livingston NY-Ontario NY-
501 PM EDT Tue Apr 29 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIVINGSTON AND
WEST CENTRAL ONTARIO COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However, gusty winds are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western New York.
&&
LAT...LON 4284 7773 4288 7772 4295 7761 4294 7754
4287 7747 4282 7771
TIME...MOT...LOC 2059Z 245DEG 40KT 4287 7759
$$
ApffelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:26 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 29, 2:26 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
226 PM EDT Tue Apr 29 2025
.SYNOPSIS...
In the wake of a cold frontal passage early tonight...it will become
notably cooler for Wednesday with temperatures a solid 20 degrees
lower than those from today. Canadian high pressure will support a
wealth of sunshine though that will help to temper the cooler
weather. A large...slow moving storm system will then encourage
increasingly widespread showers and possible thunderstorms for later
Thursday into Friday.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
...Enhanced Risk for Severe Weather into Early This Evening...
A cold front will push through the region early this evening. While
a mid level cap through early afternoon was helping to suppress
convection...increasingly unstable air ahead of this boundary will
combine with 40 kts of shear and enhanced lift from a 130 kt over
srn Ontario to promote some showers and possible strong to severe
thunderstorm activity between 4 and 9 PM. The primary severe
weather threat from this convection will be straight line winds...
but given the highly sheared environment...discrete organized
cells out ahead of the front will have the potential to produce
isolated tornadoes. In both cases...the highest risk for severe
weather will be across the western Southern Tier...Genesee
valley and western Finger Lakes regions.
In the wake of the front this evening...the showers and
thunderstorms will quickly end from the northwest with partial
clearing overnight. After a very mild night last night (Mon nt)...
temps will tumble into the 30s for most areas. These values will be
very similar to those experienced on Sunday night.
Canadian high pressure will settle across the Lower Great Lakes on
Wednesday...and this will lead to wall to wall sunshine but with
temperatures only topping out in the 50s.
Starlit skies Wednesday evening will then give way to some cirrus
and alto-cu overnight...as a developing H925-70 baroclinic zone (ie
warm front) will take shape over Lake Erie and western Pennsylvania.
Lastly...I'd like to thank those that have found my discussions and
meteorological insight useful in their day to day planning. These
past 34 years have been a GREAT ride. Looking forward to retirement.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
The next potent shortwave trough will round the base on an incoming
longwave trough Thursday tracking east across the Upper Great Lakes
supporting surface low pressure to track northeast across Illinois
and into the Central Great Lakes Thursday and Thursday night.
Initially a warm front will lift across the area throughout the day
Thursday supporting showers and thunderstorms. A few downpours may
be heavy at times due to the combination of a 45kt low level jet and
moisture from the Gulf advects north and increases PWAT values
towards an inch and a quarter to an inch and a half.
As the shortwave trough lifts northeast across the eastern Great
Lakes Friday, the cold front associated with the aforementioned
surface low will sweep across the region. As such, showers and
embedded thunderstorms will pass across the region, with the best
location for thunder lying across the eastern portions of the area
due to better daytime heating and destabilization. Scattered showers
will then linger Friday night through Saturday night as the trough
passes across the region.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
Weak cyclonic flow will linger through Sunday, especially across the
Northeast will support plenty of diurnal cumulus clouds. Upper level
ridging will then build east across the Great Lakes region Monday
and Tuesday, supporting a broad surface high and the likelihood for
dry weather. However, there continues to remain hints of a cut off
low to develop supporting Atlantic moisture to advect into the
region, which would lead to a more pessimistic forecast.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR conditions will be in place into this evening...although there
will be an increasing risk for showers and strong thunderstorms.
Short lived MVFR conditions along with potential wind gusts over 50
knots will accompany the stronger storms. The highest chance for the
strong convection will be over the western Srn Tier...Genesee valley
and western Finger Lakes region. Through this evening...many of the
TAF sites will also experience wind gusts to 30 to 35 knots.
In the wake of the convection...skies will partially clear
overnight. There will be some areas that experience a few hours of
MVFR cigs though...mainly across the western Southern Tier and also
east of Lake Ontario.
Canadian high pressure will then support VFR weather with notably
weaker winds on Wednesday.
Outlook...
Thursday...VFR deteriorating to MVFR/IFR with showers developing.
Slight chance of thunderstorms.
Friday...MVFR/IFR with showers likely and a slight chance of
thunderstorms.
Saturday...Mainly VFR with scattered showers.
Sunday...VFR weather.
&&
.MARINE...
Fresh to strong southwesterlies will be in place into early this
evening ahead of an approaching cold front. Widespread small craft
advisories are in place...but are scheduled to drop off during the
course of tonight as winds and waves lower in the wake of the front.
Moderate northwesterlies will then be in place early Wednesday ahead
of an area of Canadian high pressure. These winds will back to the
southwest in the afternoon. Waves will average below small craft
advisory criteria.
Light winds and negligible waves can then be expected for Wednesday
night...as the aforementioned area of high pressure will move
through the region.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ020.
Small Craft Advisory until 2 AM EDT Wednesday for LEZ040-
041.
Small Craft Advisory until 11 PM EDT this evening for
LOZ030.
Small Craft Advisory until 6 AM EDT Wednesday for LOZ042.
Small Craft Advisory until 8 AM EDT Wednesday for
LOZ043>045.
Small Craft Advisory until 2 AM EDT Wednesday for
SLZ022-024.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...RSH
MARINE...RSHHazardous weather outlook, Apr 29, 4:49 AM EDT, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 449 AM EDT Tue Apr 29 2025 NYZ003>008-013-014-021-300900- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario-Allegany- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Most of the region is under an enhanced risk for severe thunderstorms. Damaging winds, large hail, and an isolated tornado are all threats with these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-SLZ022-024-300900- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Damaging winds and large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-010>012-019-020-085-300900- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus- Southern Erie- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Most of the region is under an enhanced risk for severe thunderstorms. Damaging winds, large hail, an isolated tornado and flash flooding are all threats with these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk for strong to severe thunderstorms Thursday and Thursday night. Damaging winds and heavy rain are the primary threats for this event. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-300900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Damaging winds and large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk for strong to severe thunderstorms Thursday and Thursday night. Damaging winds are the primary threat for this event. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Apr 29, 4:12 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
412 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM Hail Avon 42.91N 77.75W
04/29/2025 M0.75 Inch Livingston NY Public
&&Local storm report, Apr 29, 4:15 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
415 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM Hail 2 NNE Holland 42.66N 78.54W
04/29/2025 E1.00 Inch Erie NY Public
&&Local storm report, Apr 29, 4:16 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
416 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM Tstm Wnd Dmg 1 SSW Linwood 42.88N 77.94W
04/29/2025 Livingston NY 911 Call Center
Trees, powerlines, and power poles down in
the Town of York.
0404 PM Tstm Wnd Dmg Avon 42.91N 77.75W
04/29/2025 Livingston NY 911 Call Center
Trees, powerlines, and power poles down.
&&
HitchcockLocal storm report, Apr 29, 4:17 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
417 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM Hail 2 E Avon 42.91N 77.70W
04/29/2025 M0.75 Inch Livingston NY Public
Report from mPING: Dime (0.75 in.).
0406 PM Hail Avon 42.91N 77.75W
04/29/2025 E0.75 Inch Livingston NY Public
Report from mPING: Dime (0.75 in.).
0358 PM Hail 1 W Colden 42.65N 78.70W
04/29/2025 E0.50 Inch Erie NY Public
Report from mPING: Half-inch (0.50 in.).
&&
HitchcockThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:59 AM EDT | Small Craft Advisory | BUF | 27 hr | |
| Apr 29, 3:08 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Livingston, Wyoming | 52 min |
| Apr 29, 3:49 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wayne | 56 min |
| Apr 29, 3:50 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 55 min |
| Apr 29, 4:00 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 28 min |
| Apr 29, 4:01 PM EDT | Special Marine Warning | BUF | 59 min | |
| Apr 29, 4:29 PM EDT | Special Marine Warning | BUF | 24 min | |
| Apr 29, 4:31 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Oswego, Wayne | 49 min |
| Apr 29, 5:05 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 55 min |
| Apr 29, 5:14 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Lewis, Oswego | 45 min |
| Apr 29, 5:26 PM EDT | Special Marine Warning | BUF | 23 min | |
| Apr 29, 5:42 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Monroe, Ontario and 2 more | 48 min |
| Apr 29, 7:47 PM EDT | Special Marine Warning | BUF | 47 min | |
| Apr 29, 7:57 PM EDT | Special Marine Warning | BUF | 35 min |
Nearby
Severe Thunderstorm Warnings in New York, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.